Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A cohomology theory based upon self-conjugacies of complex vector bundles

Author: Paul S. Green
Journal: Bull. Amer. Math. Soc. 70 (1964), 522-524
MathSciNet review: 0164347
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Differential geometry, Proc. Sympos. Pure Math. Vol. 3, Amer. Math. Soc., Providence, R. I., 1961. MR 139181
  • 2. R. Bott, Lectures on K(X), Harvard Univ., Cambridge, Mass., 1962.
  • 3. R. Bott, Quelques remarques sur les théorèmes de périodicité, Bull. Soc. Math. France 87 (1959), 293-310. MR 126281
  • 4. E. H. Brown, Jr., Cohomology theories, Ann. of Math. (2)75 (1962), 467-484. MR 138104

Additional Information


American Mathematical Society